MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION®QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION®QUIKLYTE® INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported that erroneously depressed sodium (na) results were obtained on a dimension exl with lm system.Siemens concluded the investigation of the event.Siemens reviewed the available instrument data files and the information provided by the customer.A review of the instrument data indicated that the calibration was acceptable, quality control (qc) recovery was within the customer¿s expected ranges indicating that the na assay was performing acceptably.The customer replaced the salt bridge solution, primed all integrated multisensor technology (imt) consumables, rerun same patient samples which recovered acceptably.The cause of the event is consistent with flow issue through imt system and tubings with the formation of sample/fibrin clot, crystal formation, which was resolved by priming all imt consumables.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that erroneously depressed sodium (na) results were obtained on two (2) patient samples on a dimension exl with lm system.The initial depressed results were not reported to the physician(s).The same samples were reprocessed on an alternate dimension exl 200 system and obtained higher results.The higher results matched the clinical picture of the patients, considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed na results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION®QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21445653
Report Number2517506-2025-00028
Device Sequence Number7320218
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)4JD822(17)250329
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model NumberN/A
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4JD822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown